# SDR AALA20140410008

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,144 hours, 13,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE SKIN IS CORRODED AT STATION 1210 & STRINGER 34 LT.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-00-01-2R-1.
